# SDR DALA2017050503644

- Difficulty date: May 2, 2017
- Submitted: May 8, 2017
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 83,846 hours, 38,346 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 554-557
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK SCRATCHED OUT OF ALLOWABLE LIMITS AT BS 554 - 557, RBL 45.   REPAIRED THE SEAT TRACK IAW SRM.
